Perturbation bounds for root-clustering of linear systems in a specified second order subregion

W. Bakker, J.S. Luo, A. Johnson

Research output: Contribution to journalArticleAcademicpeer-review

3 Citations (Scopus)
84 Downloads (Pure)

Abstract

Sufficient bounds for structured and unstructured uncertainties for root-clustering in a specified second order subregion of the complex plane, for both continuous-time and discrete-time systems, are given using the generalized Lyapunov theory. Furthermore, for unstructured uncertainties, a still less conservative result is obtained by shifting the center or focus of the subregion along the real axis to the origin and by applying root-clustering to the "shifted eigenvalue" system matrix, which is obtained by shifting the eigenvalues of the system matrix correspondingly
Original languageEnglish
Pages (from-to)473-478
Number of pages6
JournalIEEE Transactions on Automatic Control
Volume40
DOIs
Publication statusPublished - 1995

Fingerprint Dive into the research topics of 'Perturbation bounds for root-clustering of linear systems in a specified second order subregion'. Together they form a unique fingerprint.

Cite this